# SDR ASAA2014051407812

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 22,692 hours, 7,018 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LIQUID DRIPPING UNDERNEATH RT ENGINE.  ACFT GROUNDED.  FOUND HYD FLUID FROM NR 2 ENGINE EDP CASE DRAIN. R & R EDP FILTER AND TEFLON RINGS IAW AMM 29-11-51-400-801.  RAN ENGINE LEAK CHECK GOOD.
